# SDR 2021FA0000328

- Difficulty date: November 7, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Aircraft: N107AB
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770341
- Aircraft time: 7,622 hours
- Engine: Cont IO360E
- System (JASC): 3100 · Indicating/Recording System
- Part: Tachometer
- Part number: D11125023
- Part serial: 22151
- Condition: Frozen
- Location: Cockpit
- Part time: 636 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TACHOMETER HOURS REPORTING FAILED / STOPPED REPORTING TACH HOURS.
